Asymptotics for the heat content of a planar region with fractal polygonal boundary

M van den Berg, F den Hollander

Research output: Contribution to journalArticle (Academic Journal)

19 Citations (Scopus)
Translated title of the contributionAsymptotics for the heat content of a planar region with fractal polygonal boundary
Original languageEnglish
Pages (from-to)627 - 661
JournalProceedings of the London Mathematical Society
Volume78
Publication statusPublished - 1999

Bibliographical note

Publisher: London Mathematical Society

Cite this